Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 949487, 8 pages
http://dx.doi.org/10.1155/2014/949487
Research Article

Discrete Weighted Pseudo Asymptotic Periodicity of Second Order Difference Equations

Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang 310023, China

Received 17 March 2014; Accepted 21 July 2014; Published 10 August 2014

Academic Editor: Zhan Zhou

Copyright © 2014 Zhinan Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Henríquez, M. Pierri, and P. Táboas, “On S-asymptotically ω-periodic functions on Banach spaces and applications,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1119–1130, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. R. Henríquez, M. Pierri, and P. Táboas, “Existence of S-asymptotically ω-periodic solutions for abstract neutral functional-differential equations,” Bulletin of the Australian Mathematical Society, vol. 78, no. 3, pp. 365–382, 2008. View at Google Scholar
  3. F. Y. Wei and K. Wang, “An asymptotically periodic logistic equation,” Journal of Biomathematics, vol. 20, no. 4, pp. 399–405, 2005. View at Google Scholar · View at MathSciNet
  4. J. Blot, P. Cieutat, and G. M. N'Guérékata, “S-asymptotically ω-periodic functions and applications to evolution equations,” African Diaspora Journal of Mathematics, vol. 12, no. 2, pp. 113–121, 2011. View at Google Scholar · View at MathSciNet
  5. C. Cuevas and J. C. de Souza, “S-asymptotically ω-periodic solutions of semilinear fractional integro-differential equations,” Applied Mathematics Letters, vol. 22, no. 6, pp. 865–870, 2009. View at Google Scholar
  6. C. Cuevas and C. Lizama, “S-asymptotically ω-periodic solutions for semilinear Volterra equations,” Mathematical Methods in the Applied Sciences, vol. 33, no. 13, pp. 1628–1636, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. de Andrade and C. Cuevas, “S-asymptotically ω-periodic and asymptotically ω-periodic solutions to semi-linear Cauchy problems with non-dense domain,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 6, pp. 3190–3208, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Dimbour, G. Mophou, and G. M. N'Guérékata, “S-asymptotically periodic solutions for partial differential equations with finite delay,” Electronic Journal of Differential Equations, vol. 2011, no. 117, pp. 1–12, 2011. View at Google Scholar
  9. J. P. C. dos Santos and S. M. Guzzo, “Solutions in several types of periodicity for partial neutral integro-differential equation,” Electronic Journal of Differential Equations, vol. 2013, no. 31, pp. 1–18, 2013. View at Google Scholar · View at MathSciNet
  10. M. Pierri, “On S-asymptotically ω-periodic functions and applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 2, pp. 651–661, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Pierri and V. Rolnik, “On pseudo S-asymptotically periodic functions,” Bulletin of the Australian Mathematical Society, vol. 87, no. 2, pp. 238–254, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. N. Xia, “Weighted pseudo asymptotically periodic solutions for differential and integro-differential equations in Banach spaces,” Submitted.
  13. R. P. Agarwal, C. Cuevas, and M. V. S. Frasson, “Semilinear functional difference equations with infinite delay,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1083–1105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. K. Choi and N. Koo, “Almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay,” Advances in Difference Equations, vol. 2008, Article ID 692713, 15 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Song and H. Tian, “Periodic and almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 859–870, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. L. Del Campo, M. Pinto, and C. Vidal, “Almost and asymptotically almost periodic solutions of abstract retarded functional difference equations in phase space,” Journal of Difference Equations and Applications, vol. 17, no. 6, pp. 915–934, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Y. Song, “Asymptotically almost periodic solutions of nonlinear Volterra difference equations with unbounded delay,” Journal of Difference Equations and Applications, vol. 14, no. 9, pp. 971–986, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. R. P. Agarwal, C. Cuevas, and F. Dantas, “Almost automorphy profile of solutions for difference equations of Volterra type,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 1–18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Castro, C. Cuevas, F. Dantas, and H. Soto, “About the behavior of solutions for Volterra difference equations with infinite delay,” Journal of Computational and Applied Mathematics, vol. 255, pp. 44–59, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Cuevas, H. R. Henríquez, and C. Lizama, “On the existence of almost automorphic solutions of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 18, no. 11, pp. 1931–1946, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. C. Cuevas, F. Dantas, and M. Choquehuanca, “IP-boundedness properties for Volterra difference equations,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6986–6999, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. F. L. Chen and Y. Zhou, “Existence and Ulam stability of solutions for discrete fractional boundary value problem,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 459161, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Liao, “Global asymptotic stability of a family of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 750852, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Matkowski, “Integrable solutions of functional equations,” Dissertationes Mathematicae, vol. 127, pp. 1–68, 1975. View at Google Scholar · View at MathSciNet
  25. R. P. Agarwal, Difference Equations and Inequalities: Theory Methods and Applications, Marcel Dekker, New York, NY, USA, 1992. View at MathSciNet
  26. T. Diagana, “Existence of globally attracting almost automorphic solutions to some nonautonomous higher-order difference equations,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6510–6519, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of non-autonomous difference equations,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1981.